# SDR UIEA2017092201803

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Damaged
- Location: Temp Controller
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO GO LIGHT COMES ON AT POS 7 OF TEST SWITCH ON THE STANDBY PACK TEMP CONTROLLER.  CLEANED AND INSPECTED THE CONNECTOR TS5133.  PERFORMED PACK STANDBY CONTROLLER BITE TEST, BITE TESTED GOOD IAW SWPM 20-60-01 AND SWPM 20-60-06.
